Alright so a little background. Back in April of this year I went to see the doctor because I suspected low t...my mood was poor and my energy levels were low. Doc measured my t and it came in at 474 total. My vitamin d and b12 were also very low. I suspect these were the min reasons I was feeling like crap, but he gave me a trial run of Axiron. I used it for a month before my nuts shrank considerably then stopped. Went through bad period about 3 weeks where I could barely function I guess because I was shutdown hard.
Anyway I told my doc I stopped becaude of shrinkage and he said ok I should rebound within a few weeks once my body's natural production ramped up again.I feel pretty dumb for just blindly taking the stuff without asking what the side affects were. Anyway it has been 4 months since stopping and my nuts are still not what they were. I did no pct.
After the recovery period I also was sick for about 7 weeks with a chest cold that wouldn't go away and I got pretty bad sleep for that time. I suspect because my body was so worn down from the shutdown period it took me a long time to recover from the chest cold. Anyway I feel OK mentally and physically now for the past month but my testicles are still prob about 75% of what they were. I am trying to eat and sleep right to get my levels to ramp up naturally but the shrinkage still bothers me mentally and my semen production is def less.
Sorry for long write up...wondering if I should go to an endo or give it a little more time. Or if I could get my hands on some hcg would that work and are there legit sources online? I know thats generally a no no to ask about but I'm getting desperate here.thanks for reading and any advice you can provide.